Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 4, Pages 698–707 (Mi tvp755)  

Gaussian measures corresponding to stationary processes

D. S. Apokorin

Moscow

Abstract: Some new sufficient conditions of equivalence and singularity of Gaussian measures as well as expressions for the density of one measure with respect to another one are obtained.

Full text: PDF file (622 kB)

English version:
Theory of Probability and its Applications, 1967, 12:4, 638–646

Bibliographic databases:

Received: 12.02.1966

Citation: D. S. Apokorin, “Gaussian measures corresponding to stationary processes”, Teor. Veroyatnost. i Primenen., 12:4 (1967), 698–707; Theory Probab. Appl., 12:4 (1967), 638–646

Citation in format AMSBIB
\Bibitem{Apo67}
\by D.~S.~Apokorin
\paper Gaussian measures corresponding to stationary processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 4
\pages 698--707
\mathnet{http://mi.mathnet.ru/tvp755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219130}
\zmath{https://zbmath.org/?q=an:0183.19701}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 4
\pages 638--646
\crossref{https://doi.org/10.1137/1112078}


Linking options:
  • http://mi.mathnet.ru/eng/tvp755
  • http://mi.mathnet.ru/eng/tvp/v12/i4/p698

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:89
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022